# SDR CA971219006

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16294
- Condition: Cracked
- Location: Bolt Hole
- Component: Cleveland, 40169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD WHEEL HALF CRACKED FROM BASE OF THE BOLT HOLE COUNTER BORE TO INSIDE OF WHEEL HALF ABOVE THE AIR SEAL.  CRACK ALLOWED TUBELESS TIRE TO SLOWLY DEFLATE, ONLY WITH WEIGHT OF AIRCRAFT ON WHEELS.
